# SDR 04FDEA02831

- Difficulty date: September 27, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N68058
- Make and model: Doug DC-10-10F
- Aircraft serial: 46705
- Aircraft time: 49,035 hours, 23,532 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Liner
- Part number: AFA73955
- Condition: Punctured
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT DOOR JAMB AFT SIDE THRESHOLD PANEL HAS HOLE PUNCTURES ON IT.  WELD REPAIRED IAW FEDEX EA 8-5320-77632, REFERENCE NON-ROUTINE.
